ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2013.2.10525

The well-posedness of the dirichlet and poincare problems in a cylindric domain for the multi-dimensional chapligin equation

Aldashev S. A.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 2.
Abstract:
This paper proves the unique solvability of the Dirichlet and Poincare problems in a cylindric domain for the multi-dimensional Chapligin equation.
Keywords: multi-dimensional Chapligin equation, Dirichlet problem, Poincare problem
Language: Russian Download the full text  
For citation: Aldashev S. A. The well-posedness of the dirichlet and poincare problems in a cylindric domain for the multi-dimensional chapligin equation // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 2, pp.3-11. DOI 10.23671/VNC.2013.2.10525


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт